# SDR GTIA2024011237768

- Difficulty date: January 11, 2024
- Submitted: January 13, 2024
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 60,533 hours, 28,135 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BOTTLE REQUIRES SERVICING.-SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
